# SDR FDEA201110274671

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,433 hours, 18,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH EXTERNAL EMERGENCY LIGHTS ARE INOP.  REPLACED ALL HARDWARE ON LENS. SYS OK FOR SERVICE.  RELAMPED BOTH IAW MM 33-51-00 AND BOTH OPS GOOD,  BUT THE LENS ON THE LT SIDE IS MISSING A FASTENER  AND THE OTHER 3 ARE STRIPPED OUT.  WILL CUT MSN, QTY 4  SCREW, MSN 1248115.  CLOSED
